Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2021, Volume 110, Issue 1, Pages 3–16 (Mi mz12660)  

One Inverse Problem for the Sturm–Liouville Operator

B. N. Biyarov

Eurasian National University named after L.N. Gumilyov

Abstract: We consider the spectral problems for the Sturm–Liouville operator generated by the Dirichlet, Neumann, Dirichlet–Neumann and Neumann–Dirichlet conditions. The necessary and sufficient condition for the coincidence of the spectrum of the Dirichlet-Neumann and Neumann–Dirichlet problems is obtained. The necessary and sufficient condition for the coincidence of the spectrum, except zero, of the Dirichlet and Neumann problems is also obtained. Their application to periodic and anti-periodic problems is given.

Keywords: Dirichlet problem, Neumann problem, Sturm–Liouville operator, coincidence of the spectrum.

DOI: https://doi.org/10.4213/mzm12660

Full text: PDF file (438 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2021, 110:1, 3–15

Bibliographic databases:

UDC: 517.984.64
Received: 04.01.2020
Revised: 25.10.2020

Citation: B. N. Biyarov, “One Inverse Problem for the Sturm–Liouville Operator”, Mat. Zametki, 110:1 (2021), 3–16; Math. Notes, 110:1 (2021), 3–15

Citation in format AMSBIB
\Bibitem{Biy21}
\by B.~N.~Biyarov
\paper One Inverse Problem for the Sturm--Liouville Operator
\jour Mat. Zametki
\yr 2021
\vol 110
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/mz12660}
\crossref{https://doi.org/10.4213/mzm12660}
\elib{https://elibrary.ru/item.asp?id=47003358}
\transl
\jour Math. Notes
\yr 2021
\vol 110
\issue 1
\pages 3--15
\crossref{https://doi.org/10.1134/S0001434621070014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000687705200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85113752037}


Linking options:
  • http://mi.mathnet.ru/eng/mz12660
  • https://doi.org/10.4213/mzm12660
  • http://mi.mathnet.ru/eng/mz/v110/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    References:14
    First page:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021